# SDR DXTA200501058

- Difficulty date: November 4, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N300QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600322
- Aircraft time: 5,528 hours, 4,713 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Burned
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT MAIN LANDING GEAR LIGHT INOP.  LIGHT FAILS DURING ROTARY TEST.  DURING THE FLIGHT DID NOT GET THE GEAR HORN.  CIRCUIT BREAKER DID NOT POP.  TS SYSTEM TO BAD LIGHT BULB.  REMOVED AND REPLACED BAD BULB.  OPS CHECKED ROTARY TEST.  SYSTEM OPS CHECKS SATISFACTORY AT THIS TIME.  ALL WORK DONE IAW CE560MM 32-60-00.
